# SDR ASOA20100016

- Difficulty date: January 6, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RESOLVED ON W/O: 143920 TASKCARD: N/R-00340 ) REMOVED ANGLE FROM LT FS 484 FLOOR SUPPORT COMMON TO LBL 27.  REPLACED WITH NEW PART IAW SRM 51-42-06 AND SRM 51-42-21. (CLOSED)
